Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 105, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 18, 2015, 12:29 AM CDT for 4 counties in Minnesota. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 12:29 AM CDT (05:29 UTC)
- Expired
- Jul 18, 2015, 1:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Le Sueur County, MN, Rice County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 12:30 AM CDT | TSTM WND DMG | 2 W Prior Lake, MN | SEVERAL TREES WERE BLOWN DOWN WEST OF PRIOR LAKE, TWO TREES HAD A DIAMETER OF 2-3 FEET. OTHER AREAS OF PRIOR LAKE AND NORTHWEST TOWARD SHAKOPEE HAD SPORADIC LARGE BRANCHES BLOWN DOWN ALONG COUNTY ROAD 17. |
| Jul 18, 12:35 AM CDT | TSTM WND DMG | Credit River, MN | TREES DOWN. |
| Jul 18, 12:40 AM CDT | TSTM WND DMG | 4 Ne Lakeville, MN | TREE LIMBS DOWN AT 179TH ST WEST AND FLAGSTAFF AVE. |
| Jul 18, 12:41 AM CDT | TSTM WND GST 70 | Lakeville, MN | VIA WEATHER UNDERGROUND/THE WEATHER CHANNEL. |
| Jul 18, 12:45 AM CDT | TSTM WND GST 55 | Lakeville, MN | |
| Jul 18, 1:00 AM CDT | TSTM WND DMG | Rosemount, MN | LARGE TREE LIMBS DOWN...MAINLY 2 INCHES OR SLIGHTLY GREATER IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 8:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS53 KMPX 180529
SVRMPX
MNC037-079-131-139-180600-
/O.NEW.KMPX.SV.W.0105.150718T0529Z-150718T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1229 AM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
EASTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
EASTERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 100 AM CDT
* AT 1229 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FLYING CLOUD AIRPORT TO NEW PRAGUE TO NEAR LAKE
JEFFERSON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BURNSVILLE...SAVAGE...PRIOR LAKE AND LONSDALE AROUND 1235 AM CDT.
BLOOMINGTON...LAKEVILLE...APPLE VALLEY...WEBSTER AND ELKO NEW
MARKET AROUND 1240 AM CDT.
EAGAN AND ROSEMOUNT AROUND 1245 AM CDT.
DUNDAS AND MORRISTOWN AROUND 1250 AM CDT.
FARIBAULT...NORTHFIELD AND WARSAW AROUND 1255 AM CDT.
HASTINGS AND RANDOLPH AROUND 100 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE CREDIT
RIVER...RUSKIN...VESELI...COATES...HAMPTON...NEW TRIER...KILKENNY...
BRIDGEWATER...CASTLE ROCK AND FARIBAULT AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 50 AND 88.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 113 AND 116.
U.S. HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4420 9376 4424 9377 4424 9387 4454 9360
4480 9347 4475 9282 4471 9273 4463 9274
4463 9279 4454 9280 4454 9291 4451 9295
4451 9304 4419 9305
TIME...MOT...LOC 0529Z 280DEG 44KT 4483 9342 4453 9354 4425 9381
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
708
WWUS53 KMPX 180544
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1244 AM CDT SAT JUL 18 2015
MNC037-079-131-139-180600-
/O.CON.KMPX.SV.W.0105.000000T0000Z-150718T0600Z/
DAKOTA MN-SCOTT MN-RICE MN-LE SUEUR MN-
1244 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR DAKOTA...EASTERN SCOTT...RICE AND SOUTHEASTERN LE SUEUR
COUNTIES...
AT 1244 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAGAN TO NEAR WEBSTER TO WATERVILLE...MOVING EAST AT
50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
EAGAN...APPLE VALLEY...ROSEMOUNT AND DUNDAS AROUND 1250 AM CDT.
NORTHFIELD AROUND 1255 AM CDT.
FARIBAULT...HASTINGS AND RANDOLPH AROUND 100 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE CREDIT
RIVER...RUSKIN...VESELI...COATES...HAMPTON...NEW TRIER...KILKENNY...
BRIDGEWATER...CASTLE ROCK AND FARIBAULT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4420 9376 4424 9377 4455 9352 4480 9342
4475 9282 4471 9273 4463 9274 4463 9279
4454 9280 4454 9291 4451 9295 4451 9304
4419 9305
TIME...MOT...LOC 0544Z 280DEG 44KT 4480 9319 4450 9332 4422 9359
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:13 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jul 17, 7:13 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 713 PM CDT FRI JUL 17 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 228 PM CDT FRI JUL 17 2015 SFC ANALYSIS DEPICTS A NE-SW ORIENTED CDFNT OVER THE ERN DAKOTAS INTO THE CENTRAL PLAINS WITH A LOW PRES CENTER DEVELOPING ALONG IT OVER S-CENTRAL SD. ALOFT...A DEPARTING RIDGE AXIS INTO THE GRT LKS REGION WILL BE SUPPLANTED BY WSW-ENE FLOW ALOFT...OWING TO A SHARP PIVOTING LONGWAVE TROF AXIS EXTENDING SWD FROM CENTRAL CANADA. THIS TROF LOOKS TO DIG DEEPER INTO THE N-CENTRAL CONUS...WITH A CUTOFF LOW DEVELOPING WITHIN IT WHICH WILL SHIFT E ALONG THE INTERNATIONAL BORDER. THESE FEATURES ALOFT WILL HELP DRAG THE AFOREMENTIONED CDFNT EWD INTO NRN MN THIS EVENING AND ACRS MN OVERNIGHT INTO TMRW MRNG THEN ACRS WI DURG THE DAY SATURDAY. DAYTIME HEATING MAKING FOR SBCAPES ARND 3000 J/KG PLUS LLVL JETTING IN THE 40-50 KT RANGE WITHIN AN ENVIRON OF 1.5 INCH PWAT AND THE UPR LVL LOW ENHANCING DEEP LIFT WILL MAKE FOR A SUFFICIENT COMBINATION TO ALLOW SCTD TSTMS TO BREAK OUT OVER THE ERN DAKOTAS AND WRN MN LATER THIS AFTN. AS THE CDFNT AND ASSOCIATED UPR TROF SHIFT EWD...THE THINKING IS THAT THE TSTMS WILL BECOME MORE ORGANIZED...PARTICULARLY WITH THE UPR TROF BECOMING MORE NEGATIVELY TILTED THRU THE EVE. THE TSTMS ARE THEN EXPECTED TO MERGE INTO AN MCS FEATURE THAT WILL SHIFT ESE THRU MUCH OF THE WFO MPX CWFA THIS EVE THRU THE EARLY MRNG HRS. THE STORM MODE WILL ADJUST FROM ONE OF TORNADIC/HAIL AT THE ONSET TO A STRAIGHT LINE DMGG WIND MODE AS THE EVENING PROGRESSES AND THE MCS MOVES ALONG. THE STORMS WILL REACH FAR ERN PORTIONS OF THE CWFA BY DAYBREAK BUT LIKELY IN A WEAKENED STATE WHILE SCATTERED SHOWERS REMAIN AROUND THE MAIN CLUSTER FOR MUCH OF THE OVERNIGHT PERIOD. WITH ADDITIONAL HEATING EXPECTED TMRW AGAIN TO NEAR 90 DEGREES WITH SIMILAR DEWPOINTS IN ADVANCE OF THE CDFNT DURG THE DAY TMRW...ADDITIONAL TSTM DEVELOPMENT LOOKS LIKELY IN SERN MN INTO WRN WI DURG THE DAY TMRW. LOW- TO MID-LVL LAPSE RATES WILL STEEPEN DURG THE DAY TMRW AS THE COLD POOL CUTOFF LOW MOVES OVER NRN WI...MAKING LARGE HAIL AND DMGG WINDS AGAIN A HAZARD FOR FAR ERN PORTIONS OF THE CWFA TMRW WHILE MUCH OF THE MN PORTION OF THE CWFA REMAINS DRY ALBEIT WARM/HUMID. WITH RESPECT TO TEMPERATURES...LOWS TNGT WILL NOT FALL ALL THAT MUCH DUE TO THE WARM SECTOR OF THE APCHG CDFNT MOVING INTO THE REGION AND DEWPOINTS REMAINING QUITE HIGH. LOWS WILL GENERALLY RANGE 65-70. HIGHS TOMORROW WILL GENERALLY HIT THE MID- UPR 80S WITH A FEW 90 DEGREE READINGS NOT UNREASONABLE...ESP IN CENTRAL- SRN PORTIONS OF MN. FAR WRN MN LOOKS TO BE COOLER WITH THE COLD FROPA...ONLY IN THE LWR 80S. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 228 PM CDT FRI JUL 17 2015 THE EXTENDED PERIOD LOOKS FAIRLY QUIET OVERALL... WITH A COUPLE CHANCES FOR SHRA/TSRA. THE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH EARLY NEXT WEEK... BUT DIVERGES QUITE A BIT TOWARD THE END OF THE WEEK... WITH THE GEFS SHOWING SOME SPREAD AS WELL... SUGGESTING LESS CONFIDENCE IN THINGS ONCE WE GET BEYOND TUESDAY/WEDNESDAY. AS OFTEN OCCURS IN SUCH SCENARIOS... WE/LL NEED TO INCLUDE POPS OVER A LONGER PERIOD OF TIME TOWARD THE END OF THE FORECAST THAN WILL LIKELY OCCUR. THE MAIN DIFFERENCES ARE WITH RESPECT TO HOW PROGRESSIVE THE PATTERN IS DURING MID/LAKE WEEK... WITH THE GFS SHOWING A SLOWER EVOLUTION THAN THE ECMWF. WE COULD HAVE SOME LINGERING PCPN EARLY TOMORROW EVENING... BUT OTHERWISE THINGS LOOK TO DRY OUT AS THE HIGH BUILDS IN BEHIND THE COLD FROPA. DRY WEATHER WILL PERSIST INTO MONDAY. AT THIS POINT KEPT MONDAY DRY EVEN THOUGH WE/LL HAVE A COLD FRONT MOVE THROUGH THE AREA. THE UPPER FORCING DOESN/T LOOK TO BE TOO STRONG... AND THERE ISN/T MUCH MOISTURE RETURN/INSTABILITY AHEAD OF IT. DID INCLUDE SOME POPS ACROSS THE EAST MONDAY NIGHT WITH THE POTENTIAL FOR SOME SHRA/TSRA TO DEVELOP AS THE FRONT GETS FARTHER SOUTH/EAST. IT/S CERTAINLY POSSIBLE LOW POPS WILL NEED TO BE ADDED EARLIER ON MONDAY... BUT WOULD LIKE TO SEE MORE OF A SIGNAL IN THE GUIDANCE. HIGH PRESSURE WILL MOVE ACROSS THE REGION MONDAY NIGHT THROUGH TUESDAY NIGHT... WITH FAIR AND DRY CONDITIONS EXPECTED. BY WEDNESDAY WE GET TO THE POINT WHERE THERE ARE SIGNIFICANT DIFFERENCES IN THE GUIDANCE... WITH THE ECMWF BRINGING PCPN INTO THE AREA WEDNESDAY AFTERNOON AND EVENING WHILE THE GFS MAINTAINS A SURFACE RIDGE OVER THE AREA. SOME CHANCE POPS ARE THEN CONTINUED THROUGH THE BALANCE OF THE WEEK DUE TO THE TIMING DIFFERENCES IN SOLUTIONS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 647 PM CDT FRI JUL 17 2015 THE FORECAST CONCERN IS TIMING THE THUNDERSTORMS ACROSS THE TAF SITES LATE THIS EVENING AND TONIGHT. WE THINK THE STORMS WILL LOSE SOME OF THEIR INTENSITY ONCE THEY GET INTO MN /THEY HAVE BEEN PRODUCING BASEBALL HAIL THIS EVENING/...BUT THERE IS STILL A GOOD CHANCE MOST OR ALL THE MINNESOTA TAF SITES WILL SEE THUNDER BETWEEN 8PM AND 1AM...EVENTUALLY A CLUSTER/LINE OF STORMS WILL MOVE INTO WI. KMSP... WE ACTUALLY THINK THERE COULD BE 2 ROUNDS OF THUNDER. THE FIRST COMING THROUGH AROUND MIDNIGHT...THE SECOND CLOSER TO SUNRISE. WE HAVE HIGHER CONFIDENCE IN THE FIRST. WE'LL GET SOME MORE SPECIFIC TIMING ONCE THESE STORMS GET INTO MN. /OUTLOOK FOR KMSP/ SUN...VFR. WINDS NW 5-10 KT. MON...VFR. WINDS SW 10 KT. TUE...VFR. WINDS NW 5-10 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM... AVIATION...CLF
Hazardous weather outlook, Jul 17, 12:09 PM CDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1209 PM CDT FRI JUL 17 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 181200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1209 PM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT GENERALLY WEST OF A LINE FROM LITTLE FALLS TO THE TWIN CITIES TO LAKE CITY. A MARGINAL RISK ENCOMPASSES THE REST OF EASTERN MINNESOTA INTO WESTERN WISCONSIN. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR WESTERN MINNESOTA LATE THIS AFTERNOON...THEN MERGE INTO A COMPLEX OF STRONG THUNDERSTORMS WHICH WILL PUSH ACROSS MINNESOTA THIS EVENING INTO THE EARLY MORNING HOURS...BRINGING THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. HEAT INDICES MAY RISE TO AROUND 95 THIS AFTERNOON ACROSS SOUTHERN AND WESTERN MINNESOTA. HEAT ILLNESSES MAY OCCUR...PRIMARILY FOR THOSE WHO ARE ACTIVE OUTDOORS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EASTERN AND SOUTHERN MINNESOTA INTO WESTERN WISCONSIN SATURDAY. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. HEAT INDICES WILL RISE TO AROUND 95 ACROSS SOUTHEASTERN MINNESOTA AND WESTERN WISCONSIN SATURDAY. HEAT ILLNESSES MAY OCCUR... PRIMARILY FOR THOSE WHO ARE ACTIVE OUTDOORS. A CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE EARLY MORNING HOURS...PARTICULARLY FOR MINNESOTA PORTIONS OF THE COVERAGE AREA.
In the hours before
Local storm report, Jul 18, 12:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1219 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TORNADO 4 WSW WATERTOWN 44.95N 93.92W
07/17/2015 CARVER MN 911 CALL CENTER
CARS FLIPPED AND STRUCTURAL DAMAGE REPORTED. DUAL POL
RADAR OBSERVED TORNADO FOR 2 TO 3 MINUTES BEFORE
WEAKENING. TORNADO HEADED EAST NORTHEAST. EXTENT OF
DAMAGE UNKNOWN.
&&
BORGHOFFLocal storm report, Jul 18, 12:23 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1223 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 4 NNW NORWOOD/YOUNG AME 44.83N 93.95W
07/17/2015 CARVER MN 911 CALL CENTER
ROOF OFF OF A HOUSE ON VEGA AVE.
&&
BORGHOFFLocal storm report, Jul 18, 12:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1225 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND GST SHAKOPEE 44.80N 93.53W
07/18/2015 M56 MPH SCOTT MN TRAINED SPOTTER
MEASURED WITH ANEMOMETER.
&&
AJZLocal storm report, Jul 18, 12:26 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND DMG WACONIA 44.85N 93.79W
07/18/2015 CARVER MN PUBLIC
HUGE TREE LIMBS SMASHED VEHICLES IN TOWN. REPORT VIA
TWITTER.
&&
AJZLocal storm report, Jul 18, 12:28 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1228 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST HAMBURG 44.73N 93.96W
07/18/2015 M68 MPH CARVER MN MESONET
VIA WUNDERGROUND/THE WEATHER CHANNEL.
&&
BORGHOFFLocal storm report, Jul 18, 12:29 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1229 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND DMG MONTROSE 45.07N 93.91W
07/18/2015 WRIGHT MN PUBLIC
LARGE CHUNKS OF TREE DEBRIS FALLING. REPORTED VIA
TWITTER.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 57 min |
| Jul 17, 8:57 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 63 min |
| Jul 17, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Pope, Stevens, Swift | 47 min |
| Jul 17, 9:44 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Swift | 61 min |
| Jul 17, 10:17 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 28 min |
| Jul 17, 10:30 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Stearns | 45 min |
| Jul 17, 10:41 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 34 min |
| Jul 17, 11:03 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 42 min |
| Jul 17, 11:09 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Stearns, Wright | 51 min |
| Jul 17, 11:44 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Carver, Le Sueur, McLeod, Nicollet, Scott and 1 more | 46 min |
| Jul 17, 11:52 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Sherburne, Wright | 38 min |
| Jul 18, 12:01 AM CDT | Tornado Warning | MPX | Carver, Hennepin, Wright | 29 min |
| Jul 18, 12:26 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Sherburne, Washington and 1 more | 49 min |
| Jul 18, 12:55 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele, Waseca, Washington | 50 min |
| Jul 18, 1:06 AM CDT | Severe Thunderstorm Warning | MPX | Chisago, Washington | 39 min |
| Jul 18, 1:25 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 34 min |
| Jul 18, 1:27 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 48 min |
| Jul 18, 1:42 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Hennepin, Ramsey | 63 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.